Iterative approximation of a solution of a general variational-like inclusion in banach spaces

C. E. Chidume, K. R. Kazmi, H. Zegeye

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

We introduce a class of η-accretive mappings in a real Banach space and show that the η-proximal point mapping for η-m-accretive mapping is Lipschitz continuous. Further, we develop an iterative algorithm for a class of general variational-like inclusions involving η-accretive mappings in real Banach space, and discuss its convergence criteria. The class of η-accretive mappings includes several important classes of operators that have been studied by various authors.

Original languageEnglish
Pages (from-to)1159-1168
Number of pages10
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume2004
Issue number22
DOIs
Publication statusPublished - Dec 1 2004

Fingerprint

Accretive Mapping
Inclusion
Banach space
Approximation
Proximal Point
Convergence Criteria
Iterative Algorithm
Lipschitz
Class
Operator

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cite this

@article{90975ca9e7494543b8036a0a14da1308,
title = "Iterative approximation of a solution of a general variational-like inclusion in banach spaces",
abstract = "We introduce a class of η-accretive mappings in a real Banach space and show that the η-proximal point mapping for η-m-accretive mapping is Lipschitz continuous. Further, we develop an iterative algorithm for a class of general variational-like inclusions involving η-accretive mappings in real Banach space, and discuss its convergence criteria. The class of η-accretive mappings includes several important classes of operators that have been studied by various authors.",
author = "Chidume, {C. E.} and Kazmi, {K. R.} and H. Zegeye",
year = "2004",
month = "12",
day = "1",
doi = "10.1155/S0161171204209395",
language = "English",
volume = "2004",
pages = "1159--1168",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "22",

}

Iterative approximation of a solution of a general variational-like inclusion in banach spaces. / Chidume, C. E.; Kazmi, K. R.; Zegeye, H.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 2004, No. 22, 01.12.2004, p. 1159-1168.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Iterative approximation of a solution of a general variational-like inclusion in banach spaces

AU - Chidume, C. E.

AU - Kazmi, K. R.

AU - Zegeye, H.

PY - 2004/12/1

Y1 - 2004/12/1

N2 - We introduce a class of η-accretive mappings in a real Banach space and show that the η-proximal point mapping for η-m-accretive mapping is Lipschitz continuous. Further, we develop an iterative algorithm for a class of general variational-like inclusions involving η-accretive mappings in real Banach space, and discuss its convergence criteria. The class of η-accretive mappings includes several important classes of operators that have been studied by various authors.

AB - We introduce a class of η-accretive mappings in a real Banach space and show that the η-proximal point mapping for η-m-accretive mapping is Lipschitz continuous. Further, we develop an iterative algorithm for a class of general variational-like inclusions involving η-accretive mappings in real Banach space, and discuss its convergence criteria. The class of η-accretive mappings includes several important classes of operators that have been studied by various authors.

UR - http://www.scopus.com/inward/record.url?scp=15344341175&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=15344341175&partnerID=8YFLogxK

U2 - 10.1155/S0161171204209395

DO - 10.1155/S0161171204209395

M3 - Article

VL - 2004

SP - 1159

EP - 1168

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 22

ER -